On metric spaces with uniform normal structure

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

In this work, we prove that metric spaces with uniform normal structure have a kind of intersection property, which is equivalent to reflexivity in Banach spaces.

Original languageBritish English
Pages (from-to)723-726
Number of pages4
JournalProceedings of the American Mathematical Society
Volume106
Issue number3
DOIs
StatePublished - Jul 1989

Keywords

  • Fixed point property
  • Nonexpansive mappings
  • Uniform normal structure

Fingerprint

Dive into the research topics of 'On metric spaces with uniform normal structure'. Together they form a unique fingerprint.

Cite this